# SDR SWAA2023041113873

- Difficulty date: March 8, 2023
- Submitted: April 11, 2023
- Operation: Air carrier
- Aircraft: N290WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36632
- Aircraft time: 51,201 hours, 30,730 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Vapor Barrier
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT VAPOR BARRIER WEB IS CRACKED; STA 663.<[01] MEASUREMENTS;[02] PREPARED DAMAGE AREA FOR REPAIR AT R/T VAPOR BARRIER AS PER BOEING 717 SRM 51-70-04-2R-10;[03] OK TO REPAIR DAMAGE AREA;[04] VERIFIED STEPS 1-3. OK TO APPLY REPAIR.;[05] REPAIRED DAMAGE AREA AT R/T VAPOR BARRIER AS PER BOEING 737 SRM 51-70-04-2R-10. MATERIAL USED BMS9-3-120TY CL7 PO#1690463 PLUS EY3804B PO# 1800550;[06] VERIFIED STEP 5;[07] APPLIED PRIMER ON FWD SIDE OF VAPOR BARRIER AND TEFLON PAINT TO AFT SIDE OF VAPOR BARRIER REF AMM 51-21-72-370-804 AND 51-21-81-370-802;[08] VERIFIED STEP 7. FINAL
